Nelson hello, hay I'm noticing after increasing the dosage of hydrochlorothiazide (diuretic) and while I feel better, it almost immediately cause soft erections, is there something else I can ask my doctor for that doesn't cause ED? I can't live without...
Nelson, I didn't see how to message you privately on here so I'll use this. I ordered a sensitive estradiol test through Discount Labs early in September. I then had my blood drawn at Lab Corp on Sept 29th. Today is October 15th and I still have not received my results or an alert. I really don't want to go and get my blood drawn again. Do you know what the status of that blood test is?
NELSON Vergel my dear Brother, i found this Information out today. Do you find it SCARY or not SCARY at all?
The PUBMed Research article here https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4111658/ Their CONCLUSION is right at end of course. it basically states about too Regular HCG stressing out very much an Enzymatic process within Leydig cells. and making them become exhausted Leydig Cells".
Hey Nelson have u hear of Terazosin or prazosin better than doxazosin with cialis for erections. Also I didn't k own u can post that here I ask the same question in a post....sorry for ththe double question. Thanks
Could you please let me/us know what your conclusion is about hcg- L cell desensitization and from your knowledge your thoughts on how much hcg and how long is safe. I've read many posts but I still would love to have your specific thoughts on the above. For some reason cannot access a link you provided in one of your answers so maybe that's the missing info I'm looking for. Sincere thanks for everything